# SDR 071106KTR

- Difficulty date: April 10, 2006
- Submitted: July 11, 2006
- Operation: General aviation
- Filed by: Aerospace Turbine Rotables Inc, repair station NV2R045L
- Make and model: Beech 400A
- Aircraft time: 5,351 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Screw
- Part number: AN501A105
- Condition: Sheared
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF THE PLUNGER TUBE ASSEMBLY FROM THE LANDING GEAR CYLINDER, FOUND THE2 AN501A10-5 SCREWS THAT SECURE THE PLUNGER TUBE HEAD TO THE PLUNGER TUBE HAD SHEARED. THE CONDITION RESULTED IN LOOSE PARTS, WHICH CAUSED ONLY MINIMAL INTERNAL STRUT DAMAGE, AND AFFECTED THE SHOCK CHARACTERISTICS OF THE AFFECTED LANDING GEAR STUT.
